# SDR AALA201805249013

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 52,527 hours, 15,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT 29D TO 36D ARE DIM. REPLACED BATTERY FOR AFT CABIN EMERGENCY LIGHTS PER AMM 33-51-07. OPERATIONS CHECK NORMAL.
